Archived

This topic is now archived and is closed to further replies.

Medication Side Effects

25 posts in this topic

Posted

Got a tummy problem LIAG?

Yah, I have graves disease = lots of tummy problems. Not fun, which is why this drug could be life changing for me.

Share this post


Link to post
Share on other sites

Posted

Good for you.

I hope it works out.

The tropane alkaloids are usually well tolerated, and the above mentioned "side effects" are usually associated with overdose, rather than true side effects.

The more common ones are dry mouth, flushing, etc.

So stick to the dosage, report any issues, and hope for the best.

I wish you luck.

Share this post


Link to post
Share on other sites

Posted

Good for you.

I hope it works out.

The tropane alkaloids are usually well tolerated, and the above mentioned "side effects" are usually associated with overdose, rather than true side effects.

The more common ones are dry mouth, flushing, etc.

So stick to the dosage, report any issues, and hope for the best.

I wish you luck.

Thanks!

Yeah, I should have mentioned those side effects were associated with overdose. :)

I was taking dicylomine and that worked for a while but started to become less effective over time. Which is why I switched to hyoscyamine. I like both drugs because you can take them prn.

Share this post


Link to post
Share on other sites

Posted

No question.

I have heard that complaint from patients taking dicylomine before, and medication changes seem to be the norm.

The dry mouth isues are rather common, so be sure to stay on top of that.

(The reason I was familiar with your side effect pattern) ;)

Can make my colleague's job a bit tougher and certainly annoying for the patient.

Share this post


Link to post
Share on other sites

Posted

I just got a new prescription and some of the side effects are disorientation, hallucinations, euphoria, and sexual arousal.

what more can you ask for?? What is it called?

Share this post


Link to post
Share on other sites

Posted

what more can you ask for?? What is it called?

Thanks!

Yeah, I should have mentioned those side effects were associated with overdose. :)

I was taking dicylomine and that worked for a while but started to become less effective over time. Which is why I switched to hyoscyamine. I like both drugs because you can take them prn.

answer

Share this post


Link to post
Share on other sites

Posted

I have that erection lasting longer than 4 hour side effect, maybe we can work something out.

Please seek medical attention.

1 person likes this

Share this post


Link to post
Share on other sites

Posted

Hmmmm.....

How would one fake the symptoms to require hyoscyamine?

Hypothetically speaking, of course.....:D

I really hope this stuff helps ya, LIAG.

Share this post


Link to post
Share on other sites

Posted

Hmmmm.....

How would one fake the symptoms to require hyoscyamine?

Hypothetically speaking, of course.....:D

I really hope this stuff helps ya, LIAG.

Not hard, just go to the nearest Taco Bell, order something and eat it.

Share this post


Link to post
Share on other sites

Posted

The best two side effects I've heard during commercials are "May cause sudden internal hemorrhaging which can result in death" and "May cause muscle spasms which can become permanent.". Ha!

Share this post


Link to post
Share on other sites

Posted

128708565008762308.jpg

Share this post


Link to post
Share on other sites

Posted

Not hard, just go to the nearest Taco Bell, order something and eat it.

Geez, LIAG, I'm not suicidal. I just want some meds.....:D

Share this post


Link to post
Share on other sites